T Nation

Steroid Cycle After Accutane Treatment

Hey. i did only test(500mg) 10 week cycle 6 month ago
I had acne problem in my face. after testo it got worse and spread to all over my back. I visit my doc and she said you should use accutane. But i want to do another cycle next year.
I wanna know if i do this acne treatment and next year go for another cycle will my pimples come back?

I took a couple of courses of Accutane back in the 80s right when it came out. Had to do a couple as they didn’t know correct effective dosing at the time. But I’ll tell you after the second couse, acne was just plain gone pretty much forever. You can still get infected pores, etc so they can still pop up, but nothing like before. The acne I had was the cystic kind, not just unsightly, but really hurt and all over. After the first couse it was greatly reduced, after the second, gone. It was a goddamn miracle drug.

It changes the way the pores in your skin secrete oil. I’d read up on the side effects, just so you’re aware of them. I don’t recall experiencing any, certainly none that would have changed my mind about taking it.

I was on low dosage accutane before i started my cycle. Acne got worst when i was on cycle (Test Cyp and Deca). I increased my accutance dose to 10mg every day without much problems. After my cycle ended. I reduced my dosage back down to pre cycle.

Thx dude but this treatment progress last about 6 month so my treatment will over before my cycle. And i dont wanna use accutane multipl times bc its really toxic to liver. So i dont know what should i do. I dont wanna get too big too im already 175cm 84kg %13-14 bf. So any experienced here? If my pimples come back i wont gonna start to buy testo for my next cycle(im intern doc i will prescribe sustanon to my urology teacher every 3 weeks)

It is somewhat harsh on the liver (accutane), so take that in mind when adding orals etc into your cycle. If you feel your joints are still very dry post-accutane therapy, obviously avoid compounds like stanozolol. It would be a good idea to see where you AST and ALT enzymes are. I would think deca could be a reasonable addition for joint lubrication, but if that causes acne, that would be rather counterproductive (consider a low dose, maybe 100-200mg).

If you are not taking any oral steroids, adding accutane into the cycle should be fine. But of course everyone has a different body and liver toxicity threshold. Getting your liver checked and that should help you determine if you should use accutane to control your acne if you start another cycle with Test. And I had deca in my cycle, so having ‘dry’ joints from accutane would not be an issue because deca does help with joint lubrication.

But then again, many would be against deca for reasons that have been discussed to death in this forum. so you really have to understand your own body, everyone is different.

My english not really good So you guys didnt understand but im not gonna take accutane with my cycle… Im gonna use accutane, finish this treatment 5-6 month later gonna do cycle. I wanna know if i do cycle later this will my pimps come back???

Yes I would say they will come back. However, there are cases where some people are permanently cured.
How old are you? and what did you try in the past for your acne?

Im 21. i used Doxycycline for 2 month 3y ago and used Benzoyl peroxide for 2 month 1y ago.
At that time I did not have acne on my back(only on my face) , it was after steroids…

Many dermatologists would say your acne should settle itself around this age. I would wait a few months after accutane and see how your skin is. (maybe 6 months). I don’t think anyone can predict if the steroids will cause acne. However, if you don’t have acne after 6 months… that would be a good sign imo